Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

May 31, 2016Taliaferro County, Georgia

NWS Atlanta, GA issued this special weather statement at May 31, 2016, 7:31 PM EDT for Taliaferro County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 7:31 PM EDT (23:31 UTC)
Expired
May 31, 2016, 8:00 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Taliaferro County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1518 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS82 KFFC 312331
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT TUE MAY 31 2016
 
GAZ039-051-062-010000-
TALIAFERRO GA-WILKES GA-WARREN GA-
731 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND NORTHWESTERN WARREN COUNTIES UNTIL 800 PM EDT...

AT 731 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHARON...OR NEAR
WASHINGTON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...LUND
BERG... SANDY CROSS...RAYTOWN...ROCKY CREEK FIRE
DEPT....BARNETT...CADLEY AND FICKLIN.

LAT...LON 3341 8282 3343 8283 3343 8284 3344 8285
      3344 8288 3370 8289 3373 8268 3361 8263
      3361 8264 3360 8265 3345 8258
TIME...MOT...LOC 2331Z 348DEG 14KT 3365 8278 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 31, 2:48 PM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, May 31, 2:48 PM EDT, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
248 PM EDT TUE MAY 31 2016

.SHORT TERM /Tonight through Wednesday Night/...

Moisture and instability remain a bit limited today. Isolated
convection firing now is a bit more widespread than the past couple
of days...but overall coverage not really any denser than expected.
Not much change to the overall upper-level and surface patterns
through tomorrow night...however as the remains of Bonnie continue
to creep away from the forecast area the models continue to show a
gradual increase in moisture and instability. This supports previous
forecast trend of increased coverage of...mainly diurnal...
convection Wednesday.

20

.LONG TERM /Thursday through Tuesday/...

Extended forecast remains on track with frontal boundary
approaching the state late in the week on Thu with a general
increase in convective activity expected. However...the front
stalls through Friday as upper ridge builds in ahead of next
shortwave. It will not be until Sunday afternoon that this front
actually makes progress toward the forecast area. Timing looks on
target for portions of central Georgia to see max heating Sunday
afternoon prior to line arriving in the afternoon. Will need to
monitor strong to severe potential with subsequent forecasts for
the latter half of the weekend. No other changes to the extended
were made.

Deese

&&

AVIATION...
18Z Update...

VFR conditions are expected to predominate across the majority of
the area through this forecast period. Patchy areas of MVFR...with
some local IFR or lower...visibilities are expected between 06Z and
14Z...however only TAF sites where this may be an issue will be KAHN
and KMCN. Isolated to scattered showers and thunderstorms
expected...mainly between 18Z and 03Z. Light...4kt or less...
northeast winds through 06Z...becoming southeast by 12Z and
southwest by 18Z.

//ATL Confidence...18Z

Medium on wind direction. High on all else.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  89  68  90 /  30  30  20  40
Atlanta         72  87  70  89 /  20  30  20  40
Blairsville     61  83  65  84 /  30  30  30  50
Cartersville    66  89  68  89 /  20  30  20  40
Columbus        71  93  71  91 /  20  30  20  30
Gainesville     69  86  69  88 /  20  30  30  40
Macon           69  92  69  92 /  20  30  20  30
Rome            65  90  67  89 /  20  30  20  40
Peachtree City  67  88  68  90 /  20  30  20  30
Vidalia         72  92  71  92 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....Deese
AVIATION...20
Hazardous weather outlook, May 31, 1:23 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT TUE MAY 31 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011730-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
123 PM EDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THIS
AFTERNOON AND EVENING WITH THE GREATEST CHANCES OVER NORTHEAST
SECTIONS OF GEORGIA.

WEATHER HAZARDS EXPECTED...
BRIEF WIND GUSTS TO 40 TO 50 MPH ALONG WITH LOCALLY HEAVY RAIN
AND OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY
THREATS WITH THE STRONGER STORMS. AN ISOLATED SEVERE STORM CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE WEEK AS A
MORE MOIST AND UNSTABLE AIRMASS RETURNS TO THE REGION. THE
GREATEST CHANCE FOR MORE WIDESPREAD DEVELOPMENT LOOKS TO BE
MAINLY AFTERNOON AND EVENING PERIODS OF FRIDAY INTO SUNDAY AS A
FRONTAL BOUNDARY MOVES INTO THE STATE. SOME DRYING IS INDICATED
FOR MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, May 31, 3:23 PM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE MAY 31 2016

GAZ110-111-312000-
WHEELER GA-TELFAIR GA-
323 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHEELER AND SOUTHEASTERN
TELFAIR COUNTIES UNTIL 400 PM EDT...

AT 322 PM EDT...A STRONG THUNDERSTORM WAS NEAR SCOTLAND...OR 9 MILES
SOUTHEAST OF MCRAE...MOVING EAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMBER CITY...SCOTLAND...TOWNS...WORKMORE AND SPRING HILL.

LAT...LON 3182 8284 3194 8296 3208 8283 3199 8261
      3192 8268 3190 8269 3190 8270 3189 8271
      3188 8274 3186 8276 3186 8278 3185 8279
      3184 8278 3181 8282
TIME...MOT...LOC 1922Z 290DEG 8KT 3197 8279
Special weather statement, May 31, 3:26 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT TUE MAY 31 2016

GAZ083-094>096-312000-
TWIGGS GA-BLECKLEY GA-PEACH GA-HOUSTON GA-
326 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS...
NORTHWESTERN BLECKLEY...EASTERN PEACH AND HOUSTON COUNTIES UNTIL 400
PM EDT...

AT 326 PM EDT...A STRONG THUNDERSTORM WAS NEAR PERRY...MOVING EAST AT
15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...COCHRAN...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AIR
FORCE BASE...MARION...DISTRICT
PATH...MAGNOLIA...BONAIRE...ROYAL...TARVERSVILLE...
LAKEWOOD...HOUSTON LAKE...BULLARD...KATHLEEN...COLEY STATION...SAND
BED AND PORTER.

LAT...LON 3243 8375 3261 8376 3268 8336 3240 8334
TIME...MOT...LOC 1926Z 267DEG 14KT 3253 8368
Special weather statement, May 31, 4:35 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT TUE MAY 31 2016

GAZ056-312100-
SPALDING GA-
435 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SPALDING COUNTY UNTIL 500 PM
EDT...

AT 435 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST GRIFFIN...OR NEAR
GRIFFIN. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...ORCHARD HILL...SUNNY SIDE...EAST GRIFFIN...WALKER MILL...
TOWALAGA...HIGHLAND MILLS...BIRDIE AND EXPERIMENT.

LAT...LON 3335 8431 3335 8425 3334 8425 3334 8415
      3331 8415 3330 8413 3330 8411 3329 8409
      3324 8412 3318 8412 3318 8422 3319 8423
      3319 8429 3333 8439
TIME...MOT...LOC 2035Z 058DEG 3KT 3328 8418
Special weather statement, May 31, 6:53 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT TUE MAY 31 2016

GAZ039-312330-
WILKES GA-
653 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILKES COUNTY UNTIL 730
PM EDT...

AT 652 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAYLE...OR NEAR
WASHINGTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...TIGNALL...RAYLE...NEWTOWN...CELESTE...LUNDBERG...ROCKY
CREEK FIRE DEPT. AND FICKLIN.

LAT...LON 3361 8265 3360 8265 3360 8269 3362 8269
      3361 8271 3362 8275 3365 8281 3364 8286
      3365 8290 3375 8296 3378 8298 3384 8295
      3386 8292 3391 8271 3361 8264
TIME...MOT...LOC 2252Z 262DEG 3KT 3376 8284
Special weather statement, May 31, 6:58 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
658 PM EDT TUE MAY 31 2016

GAZ078-312330-
HARRIS GA-
658 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS COUNTY UNTIL
730 PM EDT...

AT 658 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
HAMILTON. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAMILTON...PINE
MOUNTAIN...MOUNTAIN HILL...WHITESVILLE-PINE LAKE...JONES CROSSROADS
AND CATAULA.

LAT...LON 3287 8505 3287 8481 3265 8487 3272 8509
TIME...MOT...LOC 2258Z 282DEG 3KT 3281 8499
Special weather statement, May 31, 7:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT TUE MAY 31 2016

GAZ039-051-062-010000-
TALIAFERRO GA-WILKES GA-WARREN GA-
731 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN WILKES
AND NORTHWESTERN WARREN COUNTIES UNTIL 800 PM EDT...

AT 731 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHARON...OR NEAR
WASHINGTON...MOVING SOUTH AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...CRAWFORDVILLE...NORWOOD...SHARON...CAMAK...MESENA...LUND
BERG... SANDY CROSS...RAYTOWN...ROCKY CREEK FIRE
DEPT....BARNETT...CADLEY AND FICKLIN.

LAT...LON 3341 8282 3343 8283 3343 8284 3344 8285
      3344 8288 3370 8289 3373 8268 3361 8263
      3361 8264 3360 8265 3345 8258
TIME...MOT...LOC 2331Z 348DEG 14KT 3365 8278

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:23 PM EDTSpecial Weather StatementFFCTelfair37 min
May 31, 3:26 PM EDTSpecial Weather StatementFFCHouston, Twiggs34 min
May 31, 4:35 PM EDTSpecial Weather StatementFFCSpalding25 min
May 31, 6:53 PM EDTSpecial Weather StatementFFCWilkes37 min
May 31, 6:58 PM EDTSpecial Weather StatementFFCHarris32 min
May 31, 7:41 PM EDTSpecial Weather StatementFFCTroup34 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.